# SDR AALA202503178636

- Difficulty date: December 26, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713014700700
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR36 HORIZONTAL  FLOOR BEAM 5,-Y765 ,ZONE 1 HOLE CRACK L= 0.180 INCH.  MAINTENANCE PERFORMED PERMANENT REPAIR (REPLACED DAMAGE SECTION ) LOC AT THE HORIZONTAL FLOOR BEAM 5,-Y765, FRAME 36  IAW EA 360855 PART D.
